# SDR QXEA9900495

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 619 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- SMOKE WARNING LIGHT ILLUMINATED INTERMITTANTLY.  MAINTENANCE REPLACED BOTH CARGO COMPARTMENT SMOKE DETECTORS, OPERATIONAL CHECKS GOOD.
